Geometric control theory and linear switched systems

Szabó, Zoltán (2009) Geometric control theory and linear switched systems. European Journal of Control, 15 (3-4). pp. 249-259.

[img] Text
EJC.15.249259 - Published Version
Restricted to Registered users only

Download (20kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 11 Dec 2012 15:30
URI: http://eprints.sztaki.hu/id/eprint/5263

Update Item Update Item